# SDR AALA201605029003

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,374 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R22201
- Condition: Low
- Location: L1 Door
- Part time: 5,473 hours, 1,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR EMER POWER RESERVOIR PRESS LOW.  REPLACED 1L DOOR EMER POWER RESERVOIR IAW AMM 52-11-30-401.
